Select Journal:


 

Archive of Journal

ISJ Intelligent Mathematics

 
Title
ISJ Intelligent Mathematics
Volume
4
Issue
1
ISSN (online)
ISSN (print)
SOI
DOI
Year
2018

 

   

Contents

1 Keleş H
ON MATRIX DIVISION AND RATIONAL MATRICES
SOI: http://s-o-i.org/1.1/im-2018-1
DOI: http://doi.org/
PDF: http://int-math.com/arxiv/1im/2018/im-2018-1.pdf
2 Tolib Ishankulov, Davron Fozilov Shokirovich
CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION
SOI: http://s-o-i.org/1.1/im-2018-2
DOI: http://doi.org/
PDF: http://int-math.com/arxiv/1im/2018/im-2018-2.pdf

 

 

 
 
Creative Commons «Attribution» 4.0 Linköping, Sweden
© 2015 Intelligent Mathematics
© 2013 Theoretical & Applied Science
E-mail of chief editor: int-math@mail.ru